Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2015

The k step generalized Pell Padovan sequence in Finite Groups

Sait Taş, ÖMÜR DEVECİ, Erdal Karaduman

New Trends in Mathematical Sciences Cilt 4 · Sayı 2015 · ss. 43–49 · 01.01.2015

Atıf için künye

Taş, S., DEVECİ, Ö., & Karaduman, E. (2015). The k step generalized Pell Padovan sequence in Finite Groups. New Trends in Mathematical Sciences, 4(2015), 43–49.

BibTeX
@article{tas2015-57223,
  author = {Taş, Sait and DEVECİ, ÖMÜR and Karaduman, Erdal},
  title = {The k step generalized Pell Padovan sequence in Finite Groups},
  journal = {New Trends in Mathematical Sciences},
  year = {2015},
  volume = {4},
  number = {2015},
  pages = {43--49},
  url = {https://akademik.atauni.edu.tr/yayinlar/57223-the-k-step-generalized-pell-padovan-sequence-in-finite-groups}
}